Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 63-65
http://dx.doi.org/10.1155/S0161171200003367

Solving linear differential equations by quadratures: comments on a general procedure

1Department of Mathematics, Via Dodecaneso 35, Genova 1646, Italy
2University of Genoa, Dibe, Via Opera Pia 11A, Genova 16145, Italy

Received 3 May 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Caviglia and A. Morro, “Solving linear differential equations by quadratures: comments on a general procedure,” International Journal of Mathematics and Mathematical Sciences, vol. 24, no. 1, pp. 63-65, 2000. doi:10.1155/S0161171200003367